I am a 37 year old with unexplained fertility. I was on stimulating medication for IVF in November: Mirco Dose Lupron 10 units BID 75 iu menopur BID 175 gonal f BID They stopped the stimulating medication on the 6th day of stim due to low estrogen levels. They said the estrogen level did not double from day 4 to day 6, so it was best to cancel. (I had 10 follicles that measured 10mm on day 6 ultrasound) I have now started stimulating this month (on day 5 today) I am currently on: Mirco Dose Lupron 10 units BID 75iu menopur BID 375iu gonal f BID 5 mg letrozole (femara) once a day for five days I had my day 4 ultrasound and had 10 follicles measuring at 7 1/2mm with an estrogen level of 18. I asked if the letrozole could cause the the low estrogen level as well, and they seem to believe it does not. I am reading that it can cause a lower estrogen level. Would an estrogen patch help? Can you offer any insight and how I should proceed and if the letrozole is also contributing to the low estrogen level as we can't afford to have the cycle canceled again, as we are paying out of pocket and this is our only chance. Thank you so much for your time and help in this matter. MandeeView Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.